# SDR AALA202407230127

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 38,008 hours, 16,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Pin
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR L1 WILL NOT OPEN. REMOVED AND REPLACED L1 DOOR UPPER (AALA202407230127) AND LOWER (AALA202407230257) RADIUS LINK PIN. OPERTIONAL CHECK GOOD. PER MM 52-11-21.
